# SDR CALA2017092903337

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 31,867 hours, 10,722 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN CRACKED AT HSS 101.90,  10 INCH AND 19.5 INCH AFT OF FRONT SPAR. INSTALLED REPAIR DOUBLER IAW SRM 55-10-01,  REPAIR 11.
